Skip to main content Accessibility help

The Gradient of a Solution of the Poisson Equation in the Unit Ball and Related Operators

  • David Kalaj (a1) and Djordjije Vujadinovic (a1)


In this paper we determine the ${{L}^{1}}\to {{L}^{1}}$ and ${{L}^{\infty }}\to {{L}^{\infty }}$ norms of an integral operator $\mathcal{N}$ related to the gradient of the solution of Poisson equation in the unit ball with vanishing boundary data in sense of distributions.



Hide All
[1] Agmon, S., Douglis, A., and Nirenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I. Comm. Pure Appl. Math. 12(1959), 623727. http://dx.doi.Org/10.1002/cpa.31 60120405
[2] Ahlfors, L. V., Mb'bius transformations in several dimensions. University of Minnesota, School of Mathematics, 1981.
[3] Anderson, J. M., and A. Hinkkanen, The Cauchy transform on bounded domains. Proc. Amer. Math. Soc. 107(1989), no. 1, 179185. http://dx.doi.Org/10.1090/S0002-9939-1989-0972226-5 http://dx.doi.Org/10.2307/2048052
[4] Anderson, J. M., D. Khavinson, and V. Lomonosov, Spectral properties of some integral operators arising in potential theory. Quart. J. Math. Oxford Ser. (2) 43(1992), no. 172, 387407. http://dx.doi.Org/10.1093/qmathj743.4.387
[5] Dostanic, M., The properties of the Cauchy transform on a bounded domain, J. Operator Theory 36(1996), 233247
[6] Dostanic, M., Norm estimate of the Cauchy transform on Lf(Cl). Integral Equations Operator Theory 52(2005), no. 4, 465475. http://dx.doi.Org/10.1007/s00020-002-1290-9
[7] Dostanic, M., Estimate of the second term in the spectral asymptotic of Cauchy transform. J. Funct. Anal. 249(2007), no. 1, 5574. http://dx.doi.Org/10.101 6/j.jfa.2007.04.007
[8] Dragomir, S. S., Agarwal, R. P., and Barnett, N. S., Inequalities for Beta and Gamma functions via some classical and new integral inequalities. (English) J. Inequal. Appl. 5(2000), no.2,103-165. http://dx.doi.Org/10.1155/S102 5583400000084
[9] Gilbarg, D. and Trudinger, N., Elliptic partial differential equations of second order. Second edition. Grundlehren der Mathematischen Wissenschaften, 224. Springer-Verlag, Berlin, 1983. http://dx.doi.Org/10.1007/978-3-642-61798-0
[10] Kalaj, D., On some integral operators related to the Poisson equation. Integral Equations Operator Theory 72(2012), 563575. http://dx.doi.Org/10.1007/s00020-012-1952-1
[11] Kalaj, D., Cauchy transform and Poisson's equation. Adv. Math. 231(2012), no. 1, 213242. http://dx.doi.Org/10.1016/j.aim.2012.05.003
[12] Kalaj, D. and Pavlovic, M., On quasiconformal self-mappings of the unit disk satisfying Poisson's equation. Trans. Amer. Math. Soc. 363(2011), 40434061. http://dx.doi.Org/!0.1090/S0002-9947-2011-05081-6
[13] Kalaj, D. and Vujadinovic, Dj., The solution operator of the inhomogeneous Dirichlet problem in the unit ball. Proc. Amer. Math. Soc. 144(2016), 623635. http://dx.doi.Org/10.1090/procyi2 723
[14] Prudnikov, A. P., Brychkov, Yu. A., and Marichev, O. I., Integrals and series, Elementary Functions, 1. Gordon and Breach, New York, 1986.
[15] Thorin, G., Convexity theorems generalizing those of M. Riesz and Hadamard with some applications. Comm. Sem. Math. Univ. Lund 9(1948), 158.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Mathematical Bulletin
  • ISSN: 0008-4395
  • EISSN: 1496-4287
  • URL: /core/journals/canadian-mathematical-bulletin
Please enter your name
Please enter a valid email address
Who would you like to send this to? *



Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed